I have switched doctors recently do to a move and seems I will have to continue looking for a competent doctor but wanted to check with the forum to ensure I am accurate in my thinking. Just got back from the visit and don’t know what to think about her advice.
First, I recently lowered my dose based on her request from 16mg daily to 14mg daily. I tried it for 3 months and felt horrible. Even after telling her that 98mg made me feel horrible she recommenced a new dose of 30mg 3 times a week while also taking Tribulus.
Her thoughts were
1 - Changing my dose from daily to 3 times a week would increase my LH back to normal levels, currently <0.2 L which is what I believe anyone on TRT will be at. Claims she has had patients using TRT once, twice or three times a week with normal LH levels. Is this possible?
2 - Even though I felt horrible ( night sweets, low energy, poor libidio) on 98mg a week, she claims lowering my dose to 90mg and start to take Tribulus that I would feel much better do to the affects of Tribulus. This seems hard to believe and not supported by any scientific studies that I have found.
3 - Prior to TRT my total Cholesterol was 169. While taking 16mg daily it was high up to 217 and dropped down to 206 while on the lower dose of 14mg daily. She believes lower doses of TRT will continue to lower my cholesterol. my LDL and Non HDL Cholesterol are also high and slightly out of range. High cholesterol is a concern for me as I am only 33 and a little alarmed by this recent change.
4 - She is concerned about high Dihydrotestosterone with my current levels of 90 (range 12-65 ng/dL)
5 - She is also concerned about Estradiol being out of range but I have read enough about that to no be concerned as I have had no symptoms.
The things she has told me aren’t adding up but I wanted to get the collective knowledge of this forum to bring some peace of mind to me and my wife to ensure we make the right decisions going forward. Thank you in advance.